Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Transition probabilities and contractions ofL

  • 67 Accesses

  • 11 Citations

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Brunel, A.: ChaÎnes abstraites de Markov vérifiant une condition de Orey; extension à ce cas d'un théorème ergodique de M. Métivier. Z.Wahrscheinlichkeitstheorie verw. Geb.19, 323–329 (1971).

  2. 2.

    Chung, K.L.: The general theory of Markov processes according to Döblin. Z. Wahrscheinlichkeitstheorie verw. Geb.2, 230–254 (1964).

  3. 3.

    Doob, J.L.: A ratio operator limit theorem. Z. Wahrscheinlichkeitstheorie verw. Geb.1, 288–294 (1963).

  4. 4.

    Dunford, N. and J. Schwartz: Linear operators, vol. I. New York: Interscience 1958.

  5. 5.

    Foguel, S.R.: Ratio limit theorems for Markov processes. Israel J. Math.7, 284–285 (1969).

  6. 6.

    Foguel, S.R.: The ergodic theory of Markov processes. New-York: Van-Nostrand 1969.

  7. 7.

    Harris, T. E.: The existence of stationary measures for certain Markov processes. Third Berkeley Symp. Math. Statist. Prob.2, 113–124 (1956).

  8. 8.

    Hewitt, E. and K. Yosida: Finitely additive measures. Trans. Amer. math. Soc.72, 46–66 (1952).

  9. 9.

    Horowitz, S.: L-limit theorems for Markov processes. Israel J. Math.7, 60–62 (1969).

  10. 10.

    Jain, N.C.: A note on invariant measures. Ann. math. Statistics37, 729–732 (1966).

  11. 11.

    Métivier, M.: Existence of an invariant measure and an Ornstein ergodic theorem. Ann. Math. Statist.40, 79–96 (1969).

  12. 12.

    Nevell, J.: The calculus of probability. San Francisco: Holden-Day 1965.

  13. 13.

    Ornstein, D.: Random Walk I. Trans. Amer. math. Soc.138, 1–43 (1969).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Horowitz, S. Transition probabilities and contractions ofL . Z. Wahrscheinlichkeitstheorie verw Gebiete 24, 263–274 (1972). https://doi.org/10.1007/BF00679131

Download citation

Keywords

  • Stochastic Process
  • Probability Theory
  • Mathematical Biology